# SDR VTZA990245

- Difficulty date: July 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N495UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 818
- Engine: Garrtt TPE3311
- System (JASC): 7320 · Fuel Controlling System
- Part: Fuel Control
- Condition: Out Of Adjust
- Location: Nr 1 Engine
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

FLT 7486 - IAD-BUF - DURING TAKEOFF, CREW ABORTED TAKEOFF DUE TO NR 1 ENGINE RPM ROLLED BACK TO 99.5 PERCENT.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND ADJUSTED X-SCREW, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND RETURNED TO SERVICE.  (M)
